# SDR MASA00155

- Difficulty date: November 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 601R861341
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5888 - BOS-RDU - RETURNED TO FIELD WITH A NOSE LANDING GEAR DOOR AND LANDING GEAR DISAGREE MESSAGE ON THE EICAS.  THE PILOT DECLARED AN EMERGENCY AND THE AIRCRAFT MADE A SAFE, OVERWEIGHT LANDING.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR EXTENSION AND CENTERING BRACKET ASSEMBLY.  AIRCRAFT OP CHECKS GOOD ON GEAR SWING.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
